# SDR ASAA2021072235469

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,686 hours, 16,200 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CTR TANK FUEL QTY BLANK, TOTALIZER BLANK. GROUNDED - YES. PERFORMED B737-800 FIM TASK 28-41 TASK 813. OPS CKS NORMAL.
